# SDR 2001FA0000588

- Difficulty date: November 20, 2001
- Submitted: December 5, 2001
- Operation: General aviation
- Aircraft: N41487
- Make and model: Piper PA-28-181
- Aircraft serial: 2843179
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701124
- Condition: Worn
- Location: Aileron
- Part time: 2,125 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, SUBSTANTIAL WEAR WAS FOUND WHERE THE AILERON BALANCE CABLE RUNS THROUGH THE RIGHT SIDE OF THE FUSELAGE.  CABLE WEAR WAS PROBABLY CAUSED BY IMPROPER CABLE ALIGNMENT DURING ASSEMBLY BY MFG.  THIS IS THE SECOND OCCURRENCE OF THIS TYPE OF DEFECT FOUND IN OUR FLEET.(K)
